OAW

Items where Author is "Nguyen, Trong Phong"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Bolte, Jérôme, Nguyen, Trong Phong, Peypouquet, Juan and Suter, Bruce W. (2017) From error bounds to the complexity of first-order descent methods for convex functions. Mathematical Programming, 165 (2). pp. 471-507.

Thesis

Nguyen, Trong Phong (2017) Inégalités de Kurdyka-Lojasiewicz et convexité : algorithmes et applications. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

This list was generated on Fri Nov 15 17:39:36 2019 CET.